# SDR AALA202108029413

- Difficulty date: August 1, 2021
- Submitted: August 2, 2021
- Operation: Air carrier
- Aircraft: N173US
- Make and model: Airbus A321-211
- Aircraft serial: 1481
- Aircraft time: 67,356 hours, 25,447 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Pin
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT LEFT OVERWING EMERGENCY EXIT LIGHT INOPERATIVE. REPLACED PIN ON 5VDC SIDE OF LIGHT PER 20-48-14.
